# SDR UIEA2017101301961

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,772 hours, 18,105 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR CONTROL OFF LIGHT INOPERATIVE.   REMOVED AND REPLACED THE LAMP IAW AMM 33-13-00, OPS CHECKED GOOD.
